# SDR AUS20020302

- Difficulty date: April 3, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 114001224
- Condition: Broken
- Location: Fuel Quantity In
- Part time: 37,212 cycles
- Component: Fuel Quantity In
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNA STICK INNER INDICATOR SCALE AND END FITTING MISSING.DAMAGE CAUSED TO LOWER WING SKIN.
